# SDR R61A2025041400186

- Difficulty date: March 25, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 22,404 hours, 15,740 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086688403
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF3 EXT FUSE  WASTE WATER ACCESS DOOR AND LATCH PACKERS FOUND TO BE CORRODED. MX REPLACED WASTE DOOR PN 170-86688-403 IAW AMM 20-10-01 AND SRM 51-41-02
